# SDR CHQA200800244

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 21,350 hours, 17,389 cycles
- Engine: Allsn AE3007A
- Engine time: 17,450 hours, 14,358 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15851
- Condition: False Indication
- Location: Mlg Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 6123, ORF TO CVG - DURING CRUISE FLIGHT THE CREW REPORTED THAT THE BRAKE ON LIGHT FOR THE EMERGENCY BRAKE ILLUMINATED AND STAYED ON FOR THE DURATION OF THE FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE EMERGENCY PARKING BRAKE PRESSURE SWITCH AND TAXI CHECKED THE AIRCRAFT WITH NO FURTHER DEFECTS NOTED.
